A related fixed point theorem for F-contractions on two metric spaces

OLGUN M., Biçer Ö., Alyıldız T., Altun I.

Hacettepe Journal of Mathematics and Statistics, vol.48, no.1, pp.150-156, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.15672/hjms.2017.517
  • Journal Name: Hacettepe Journal of Mathematics and Statistics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.150-156
  • Keywords: fixed point, F-Contractions, complete metric space
  • Istanbul Medipol University Affiliated: Yes


Recently, Wardowski in [Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl. 2012] introduced the concept of F-contraction on complete metric space which is a proper generalization of Banach contraction principle. In the present paper, we proved a related fixed point theorem with F-contraction mappings on two complete metric spaces.